By Topic

Delay-dependent robust H control for uncertain singular time-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wu, Z. ; Zhejiang Normal Univ., Jinhua ; Zhou, W.

The problem of delay-dependent robust Hinfin control for uncertain singular systems with time delay has been investigated. The considered systems are not assumed to be necessarily regular and impulse free. In terms of linear matrix inequality approach, a delay-dependent stability criterion is given to ensure the nominal system to be regular, impulse-free and stable. Based on the criterion, the problem is solved via state feedback controller, which guarantees that, for all admissible uncertainties, the closed-loop system is not only regular, impulse-free and stable, but also satisfies a prescribed Hinfin performance condition. Some numerical examples are provided to demonstrate the efficiency of the proposed methods.

Published in:

Control Theory & Applications, IET  (Volume:1 ,  Issue: 5 )